Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 9, NWS Glasgow, MT

September 27, 2011Phillips County, Valley County, Montana

NWS Glasgow, MT issued this red flag warning at Sep 27, 2011, 9:59 AM MDT for Phillips County, Valley County, Montana. It took effect at Sep 27, 2011, 12:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 27, 2011, 9:59 AM MDT (15:59 UTC)
In effect from
Sep 27, 2011, 12:00 PM MDT
Expired
Sep 28, 2011, 8:03 PM MDT
In force
32 hr
Issued by
NWS Glasgow, MT

Counties Phillips County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 51 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 4.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2331 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WWUS85 KGGW 271559
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
959 AM MDT TUE SEP 27 2011

...CRITICAL FIRE WEATHER CONDITIONS FUELED BY LOW HUMIDITY AND
GUSTY SOUTHWEST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING
ACROSS ZONE 134...

.GUSTY WEST WINDS AT 15 TO 25 MPH...WITH HIGHER GUSTS...WILL
DEVELOP BY EARLY AFTERNOON OVER ZONE 134...ESPECIALLY IN THE
VICINITY OF THE CANADIAN BORDER. THESE WINDS WILL COMBINE WITH
HUMIDITY LOWERING INTO THE TEENS TO DRIVE CRITICAL FIRE WEATHER
CONDITIONS.

MTZ134-280300-
/O.NEW.KGGW.FW.W.0009.110927T1800Z-110928T0300Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-
959 AM MDT TUE SEP 27 2011

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 134.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH LOW
  HUMIDITY AND BREEZY WINDS. GRASSES AND BRUSH HAVE BECOME EASY TO IGNITE
  AND FIRE COULD SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
044 
WWUS85 KGGW 272049
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
249 PM MDT TUE SEP 27 2011

...CRITICAL FIRE WEATHER CONDITIONS FUELED BY LOW HUMIDITY AND
GUSTY SOUTHWEST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING
ACROSS ZONE 134...

.GUSTY WEST WINDS AT 15 TO 25 MPH...WITH HIGHER GUSTS...WILL
DEVELOP BY EARLY AFTERNOON OVER ZONE 134...ESPECIALLY IN THE
VICINITY OF THE CANADIAN BORDER. THESE WINDS WILL COMBINE WITH
HUMIDITY LOWERING INTO THE TEENS TO DRIVE CRITICAL FIRE WEATHER
CONDITIONS. OVERNIGHT TONIGHT A DRY COLD FRONT WILL PUSH THROUGH
...MAKING FOR MILD OVERNIGHT LOWS AND LOCALIZED POOR HUMIDITY 
RECOVERIES.

STRONG NORTHWEST WINDS WILL MIX DOWN IN THE POST FRONTAL 
ENVIRONMENT ON WEDNESDAY. WITH HUMIDITY DIPPING TO NEAR 20 
PERCENT ACROSS MUCH OF THE AREA...CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED. 

MTZ120-122-135>137-281000-
/O.NEW.KGGW.FW.W.0010.110928T1600Z-110929T0200Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
249 PM MDT TUE SEP 27 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...
122...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 10 AM TO 8 PM MDT WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...135...136 AND 
  137.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH LOW 
  HUMIDITY AND BREEZY WINDS. GRASSES AND BRUSH HAVE BECOME EASY 
  TO IGNITE AND FIRE COULD SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ134-281000-
/O.EXT.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-
249 PM MDT TUE SEP 27 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 134.

* WINDS...THIS EVENING...WEST 15 TO 25 MPH. 

          WEDNESDAY...NORTHWEST 20 TO 30 MPH...WITH 
          GUSTS TO 35 MPH DURING THE AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT THIS EVENING...AND 20
  PERCENT ON WEDNESDAY.

* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH LOW 
  HUMIDITY AND BREEZY WINDS. GRASSES AND BRUSH HAVE BECOME EASY 
  TO IGNITE AND FIRE COULD SPREAD QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
469 
WWUS85 KGGW 280948
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
348 AM MDT WED SEP 28 2011

.WINDS WILL INCREASE TO NORTHWEST 20 TO 30 MPH FOR LATER THIS
MORNING AND AFTERNOON. THESE WINDS WILL COMBINE WITH HUMIDITY
LOWERING TO AROUND 20 PERCENT TO DRIVE CRITICAL FIRE WEATHER
CONDITIONS.

MTZ134-282200-
/O.CON.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-
348 AM MDT WED SEP 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 134...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 134.

* WINDS...NORTHWEST 20 TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH VERY
  HIGH FIRE DANGER. GRASSES AND BRUSH HAVE BECOME EASY TO IGNITE
  AND FIRE COULD SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ120-122-135>137-282200-
/O.CON.KGGW.FW.W.0010.110928T1600Z-110929T0200Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
348 AM MDT WED SEP 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR FOR STRONG NORTHWEST WINDS COMBINED WITH 
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...135...136
AND 137...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...135...136 AND 
  137. 

* WINDS...NORTHWEST 20 TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH HIGH TO
  VERY HIGH FIRE DANGER. GRASSES AND BRUSH HAVE BECOME EASY TO
  IGNITE AND FIRE COULD SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
475 
WWUS85 KGGW 282015
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
215 PM MDT WED SEP 28 2011

MTZ120-122-135>137-290200-
/O.CON.KGGW.FW.W.0010.000000T0000Z-110929T0200Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
215 PM MDT WED SEP 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 120...122...135...136 AND 137...

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...135...136 AND 137.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY
  NORTHWEST WINDS AND VERY DRY FUELS WILL CREATE DANGEROUS FIRE
  CONDITIONS THROUGH EARLY THIS EVENING. 

* WINDS...NORTHWEST 15 TO 25 MPH..GUSTING TO 35 MPH. WINDS WILL
  DIMINISH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AROUND 20 PERCENT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ134-290200-
/O.CON.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-
215 PM MDT WED SEP 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 134...

* AFFECTED AREA...FIRE WEATHER ZONE 134.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY
  NORTHWEST WINDS AND VERY DRY FUELS WILL CREATE DANGEROUS FIRE
  CONDITIONS THROUGH EARLY THIS EVENING. 

* WINDS...NORTHWEST 15 TO 25 MPH..GUSTING TO 35 MPH. WINDS WILL
  DIMINISH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AROUND 20 PERCENT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/GLASGOW
857 
WWUS85 KGGW 290203
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
803 PM MDT WED SEP 28 2011

MTZ120-122-135>137-290315-
/O.CAN.KGGW.FW.W.0010.000000T0000Z-110929T0200Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
803 PM MDT WED SEP 28 2011

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES
120...122...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER
ACROSS THE AREA ALLOWING THE RED FLAG WARNING TO EXPIRE.

$$

MTZ134-290315-
/O.CAN.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-
803 PM MDT WED SEP 28 2011

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 134...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER
ACROSS THE AREA ALLOWING THE RED FLAG WARNING TO EXPIRE.

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Sep 27, 4:26 AM MDT, 5 hours 33 minutes earlier.

Area forecast discussion, Sep 27, 4:26 AM MDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
426 AM MDT TUE SEP 27 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY...
CUT-OFF UPPER LOW OVER THE MIDWEST STILL BOGGING DOWN THE LARGE-
SCALE PATTERN. ALTHOUGH IT HAS RETREATED S...THE LARGE HIGH
PRESSURE ALOFT REMAINS DOMINATE OVER MUCH OF THE WESTERN STATES.
THIS WILL RIDGE N TODAY BRINGING ANOTHER WARM AND DRY DAY WITH
SUNNY SKIES AND ONLY A FEW CIRRUS.

A COLD FRONT MOVING ACROSS BC/OR/WA WILL MOVE THRU NE MT TONIGHT.
MODELS ALL LOOK EVEN DRIER WITH THIS THAN PREVIOUS RUNS AS
MOISTURE IS NOT AT ALL LINKED WELL WITH THE UPPER
DYNAMICS...WHICH DIDN'T HAVE MUCH MOISTURE ANYWAY. NO MODEL QPF AT
ALL IN NE MT. THEREFORE JUST A COUPLE BANDS OF BROKEN MID/HIGH
CLOUDS. SURFACE LOW IS FAR TO OUR N-NE. MODELS SHOW UP TO 30KT
WIND AT 850 MB AND WE WILL MIX DRY ADIABATICALLY ABOVE 800 MB IN
MODERATE COOL ADVECTION. WILL LIKLEY NEED A LAKE WIND ADVISORY.

A COOL SURFACE HIGH FROM BC MOVES OVER THE AREA WED NIGHT WITH 850
TEMPS AS LOW AS 3C. THIS WILL GIVE LIGHT WINDS AND CLEAR SKIES WED
NIGHT AND THU WITH MOST AREAS DROPPING TO THE 30S FOR LOWS. SIMONSEN

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
LONG TERM BEGINS WITH TWO TROUGHS. ONE EXISTS OVER ONTARIO
EXTENDING INTO THE GREAT LAKES AND THE SECOND EXTENDING FROM ALASKA
SOUTH DOWN INTO THE NORTH PACIFIC. IN BETWEEN THESE TWO TROUGHS
LIESA GARDEN VARIETY SYNOPTIC RIDGE RUNNING FROM THE DESERT
SOUTHWEST UP INTO ALBERTA. THIS RIDGE IS EXPECTED TO BE THE
DOMINATE PLAYER IN THE WEATHER PATTERN THROUGH SATURDAY WHEN IT
IS EXPECTED TO FLATTEN OUT AND ALLOW SOME WEAK SHORTWAVES TO MOVE
ACROSS WITH SLIGHT CHANCE AT RAIN SHOWERS IN THE HIGHER
ELEVATIONS. THE STRONGEST WAVE IS ANTICIPATED TO PASS THROUGH THE
AREA SUNDAY EVENING AND SHOULD BRING A DECENT CHANCE FOR SHOWERS
DURING THAT TIME. MEANWHILE... THE WESTERN TROUGH IS EXPECTED TO
DRIFT SOUTH SLOWLY AND SETTLE OFF OF THE PACIFIC NORTHWEST COAST
IN A BLOCKED PATTERN. BEHIND IT... A MUCH STRONGER TROUGH WILL
GAIN STEAM OVER THE BERING STRAIGHT AND TAKE A NOSE DIVE INTO THE
FEATURES AHEAD AND TO SOUTH AND EAST.

SUNDAY NIGHT THROUGH TUESDAY NIGHT... MODELS ARE STRUGGLING WITH
ALL BUT THE SYNOPTIC FEATURES AT THIS POINT ONWARD AND THEREFORE
CONFIDENCE IS LOW IN ALL BUT THE LARGEST AIRMASSES. THE BERING
STRAIGHT TROUGH IS ANTICIPATED TO PLOW INTO THE TROUGH AND RIDGE
DIRECTLY AHEAD OF IT AND ROLL ONTO THE NORTH AMERICAN CONTINENT
SOMEWHERE ALONG THE INTERNATIONAL BOARDER. THIS SHOULD TAP INTO
COLD AIR TO THE NORTH AND DROP TEMPERATURES AROUND THE NEMONT AREAS
AGAIN AND POSSIBLE BELOW SEASONAL NORMS INTO MID WEEK. A FEW
SHOWERS MAY ALSO BE POSSIBLE WITH THE COLD FRONTS PASSAGE THROUGH THE
EARLY WEEK. GAH

&&

.AVIATION...
VFR. A COLD FRONT WILL PASS THROUGH THE AREA TODAY SWITCHING WINDS
FROM WESTERLY THIS AFTERNOON TO NORTHWESTERLY TONIGHT. WINDS IN THE DAY WILL
BE BETWEEN 10 AND 20 GUSTING TO 25KTS IN PLACES... THEN CALM
DURING THE EVENING TO AROUND 10 KTS. GAH

&&

.FIRE WEATHER...
WITH VERY DRY WEATHER CONTINUING...AND FIRE DANGER HIGH OR VERY
HIGH OVER MOST OF THE AREA...WE MAY APPROACH CRITICAL FIRE WEATHER
CONDITITONS TODAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITIES IN THE
UPPER TEENS TO LOWER 20S PCT CAN BE EXPECTED TODAY...WITH WINDS
SPEEDS FROM THE WEST 10 TO 20 MPH. WINDS WILL BE STRONGER FRIDAY
WITH 15 TO 25 MPH AT LEAST...BUT HUMIDITIES SHOULD REMAIN IN THE
20S PCT. SIMONSEN

&&

.CLIMATE...
GLASGOW HAS HAD ONLY 0.16 INCH OF RAINFALL SO FAR THIS
SEPTEMBER...THROUGH THE 26TH. WHILE DRIER THAN NORMAL...IT ONLY
RANKS AS THE 20TH DRIEST THROUGH THE 26TH. WE ARE ON PACE TO BE
THE 3RD STRAIGHT MONTH TO BE WARMER THAN NORMAL...THIS MONTH
AVERAGING 3.4 DEGREES ABOVE NORMAL. SIMONSEN

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Sep 27, 3:57 AM MDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
357 AM MDT TUE SEP 27 2011

MTZ016-017-021>023-281200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
357 AM MDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

15 TO 25 MPH NORTHWEST WINDS ARE EXPECTED WEDNESDAY. THIS MAY
REQUITE A LAKE WIND ADVISORY BE ISSUED FOR FORT PECK LAKE FOR AT
LEAST A PART OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 2:27 PM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley30 hr
Sep 27, 2:49 PM MDTRed Flag WarningGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more29 hr

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.